F. AMOUNAS, and EL HASSAN EL KINANI, (2013) A Novel Encryption Scheme of Amazigh Alphabet Based Elliptic Curve using Pauli Spin 1/2 Matrices. International Journal of Information and Network Security (IJINS), vol 2, No 2, pp. 190-196 (2013)..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Algèbre & Applications
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/780

Actions (login required)

View Item View Item